Ask a doctor

Can an Oxygen Facial Affect Fluid Retention 2 Weeks After Juvederm?

I had Juvederm injected about 2 1/2 weeks ago by an established and certified doctor and things were looking great until yesterday. I noticed more fluid in the left side of my face causing it too look puffy. I did receive an Oxygen facial on Saturday. Could that have effected anything with the filler? Thanks so much!!

Doctor Answers (1)

Juvederm and facials

+1

I highly doubt that any superficial facial affected the filler.  You should for sure call your doctor who did the injections however and see them if its not improving to figure out what the problem is.  Good luck.  

New York Dermatologist
5.0 out of 5 stars 4 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.

You might also like...